# SDR AALA202012229018

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 33,829 hours, 13,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 111A7202
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND PANEL 192DR OUTBOARD LATCH HAS CHAFED THROUGH STRIKER PLATE.  REPAIRED LOWER CHORD, PER B737 SRM 53-40-71-2R REPAIR 3.
